6 doctors weighed in:
I started the pill in december and I bled for three weeks then my period for january only lasted two days. Is that normal?
6 doctors weighed in

Dr. Denise Reeves
Obstetrics & Gynecology
2 doctors agree
In brief: Yes
It is very common to have a lot of bleeding on the first pack of pills, then have very light periods after this.

In brief: Yes
It is very common to have a lot of bleeding on the first pack of pills, then have very light periods after this.
Dr. Denise Reeves
Dr. Denise Reeves
Thank
Dr. Robert Phillips
Obstetrics & Gynecology
2 doctors agree
In brief: Yes
It is very common to have some odd and irregular periods in the first few packs of bcp's.

In brief: Yes
It is very common to have some odd and irregular periods in the first few packs of bcp's.
Dr. Robert Phillips
Dr. Robert Phillips
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors